Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My 2 cents

Posted by sdb on November 17, 2005, at 15:46:32

In reply to Re: My 2 cents yesac, posted by ed_uk on November 17, 2005, at 13:32:07

ed,

haloperidol? -Did you tell him about haloperidols potent aka. extr.-pyr. sideeffects?

I had a teacher in highschool with definite extr.-pyr. sideeffects (maybe forever). For my collegues very funny to see these attacks. They did not understand. Spent his holidays in psychiatric clinic and told us very lucky of "new" treatment methods of changing serotonin amount between synapsescky.

But anyway as a teacher he knew a lot about literature and he was fair at the exams.

Very interesting docs prescribing substances.

~sdb

> Hi Yesac
>
> Tremor and akathisia are both extra-pyramidal side effects of neuroleptics. Both symptoms get worse as the dose is increased. Of course, there are many other causes of tremor as well as neuroleptics.
>
> Ed
>
> PS. Someone came to the pharmacy today with a prescription for 20mg haloperidol. Nice!
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sdb thread:576221
URL: http://www.dr-bob.org/babble/20051112/msgs/579713.html